ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Markov Chain Model for Cracking Behavior of Reinforced Concrete Beams

Prakash, Desayi and Balaji, Rao K (1989) Markov Chain Model for Cracking Behavior of Reinforced Concrete Beams. In: Journal of Structural Engineering, 115 (9). pp. 2129-2144.

[img] PDF
markov.pdf - Published Version
Restricted to Registered users only

Download (845Kb) | Request a copy
Official URL: http://scitation.aip.org/getabs/servlet/GetabsServ...

Abstract

In this paper, nonhomogeneous Markov chains are proposed for modeling the cracking behavior of reinforced concrete beams subjected to monotonically increasing loads. The model facilitates prediction of the maximum crackwidth at a given load given the crackwidth at a lower load level, and thus leads to a better understanding of the cracking phenomenon. To illustrate the methodology developed, the results of three reinforced concrete beams tested in the laboratory are analyzed and presented.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to American Society of Civil Engineers.
Department/Centre: Division of Mechanical Sciences > Civil Engineering
Date Deposited: 09 Aug 2010 06:45
Last Modified: 19 Sep 2010 06:13
URI: http://eprints.iisc.ernet.in/id/eprint/31174

Actions (login required)

View Item View Item